MENU

You are here

Publications

Export 13 results:
Filters: First Letter Of Last Name is Z and Author is Igor Zelenko  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Zelenko I, Chengbo L. Parametrized curves in Lagrange Grassmannians. C. R. Math. 345 (2007) 647-652 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2560

Sign in